



















Regional Community Safety and Resilience Forum Meeting

Oakwood Hotel and Residence

Kuala Lumpur, Malaysia 18-20 April 2017

Day-1 (18 April 2017)

Time	Agenda	Facilitators/Presenter	Chaired by		
08.30 -9.00	Welcome	Speaker- SG of MyRCS;	MyRCS		
		IFRC			
09.00 - 09.15	Self-introduction	All	Chair of CSR Forum		
09.15 -09.45	Jakarta Leadership	Pak Arifin	Chair of CSR Forum		
	Decision and Directions				
Tea Break- 30 min (Group Photo)					
10.15 – 12.30	Reports against CSRF	All National Societies	Chair of CSR Forum		
	Road Map by respective				
	National Society				
Lunch 12.30- 13.30					
13.30- 15.00	Global agenda	DCPRR	Chair of CSR Forum		
	• SDGs				
	 SFDRR/AMCDRR 				
	 Paris Agreement 				
Tea Break- 15 min					
15.15 – 17.00	Engaging with ASEAN-	Martin Faller	Chair of CSR Forum		
	Strategy and Plan of				
	Action				
17.00 – 17.15	Day-1 w	rap up	Chair of CSR Forum		
19.00	Welcome dinner				

Day-2 (19 April 2017)

Technical sessions chaired by Chairperson of thematic working group

Time	Health	OD / Youths/G&D	DM				
08.30 -10.30	Strategic agenda and Key	Strategic agenda and	Strategic agenda and Key				
	issues of Health including	Key issues of OD/	issues of DM including				
	revision to the Road Map	Youths/G&D	revision to the Road Map				
		including revision to	·				
		the Road Map					
	Tea Break- 15 min						
10.45 – 12.30	Parallel Sessions						
	Road Safety						
	Integrated School Safety Approach						
	Cross- Border Cooperation						
Sustainability of NSs							
Gender and Diversity							
Lunch 12.30 -13.30							
Return to Plenary sessions							
, , , , , , , , , , , , , , , , , , , ,							





















13.30- 14.15	Reports on key discussion points	All			
14.15- 14.45	Global Tool Review/ERF/OE	Necephor	Chair of CSR Forum		
14.45-15.15	1 Billion Coalition for Resilience- Strategy and Plan of Action	Pierre Kremer	Chair of CSR Forum		
Tea Break- 15 min					
15.30- 16.45	Group Discussion on 1BC	All	Chair of CSR Forum		
16.45- 17.00	Day-2 wrap up		Chair of CSR Forum		
17.00- 18.30	Consolidation of inputs to the Road Map by the drafting Committee		TWG Chairs + SEAYN+ G&D		

Day-3 (20 April 2017)

Time	Agenda	Facilitators/Presenter	Chaired by			
08.30-10.15	Group feedback					
Tea Break- 15 min						
10.30-11.00	Presentation of revised Road Map for final comments and adoption	Chair of CSR Forum				
11.00 – 11.30	Closing	Closing				
	Lunch 11.30 -12.	Lunch 11.30 -12.30				
13.00-17.00	Field visit organized by Malaysian Red Crescent	All national Societies	MyRCS			

